MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC PINK

MIO¿; INSET II 80/6 PCC PINK
Model Number MMT-925
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's son reported that the patient had five sets where the tubing detached close to the site location and would just be hanging while the patient was either walking, sitting or sleeping.She had a bad knee, so she did not engage in strenuous activities.The site location was either left or right hip and the pump was either on the left, right or same side as the infusion set in the bra or pocket.This happened usually on the first or second day of use.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
 
Event or Problem Description
On 04-feb-2020: follow up information was submitted because result of complaint investigation of the returned used devices (5 used sets) showed that all test results were within specifications based on the result: device, method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in (b)(6).The patient's son reported that the patient had five sets where the tubing detached close to the site location and would just be hanging while the patient was either walking, sitting or sleeping.She had a bad knee, so she did not engage in strenuous activities.The site location was either left or right hip and the pump was either on the left, right or same side as the infusion set in the bra or pocket.This happened usually on the first or second day of use.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC PINK
MDR Report Key8576672
Report Number3003442380-2019-01454
Device Sequence Number14039883
Product Code FPA
UDI-Device Identifier05705244007871
UDI-Public05705244007871
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2021
Device Model NumberMMT-925
Device Lot Number5260658
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date02/04/2020
Patient Sequence Number1